# SDR 99ZZZX3409

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33230
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0930
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: TJ4194
- Condition: Failed
- Location: Cabin
- Component: Leigh
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW FAR 91.207, THE UNIT COULD NOT BE ACTIVATED BY MEANS OF THE 'G' SHOCK SWITCH.
